Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 2, NWS Paducah, KY

January 2, 2023Fulton County, Graves County, Hickman County, Kentucky

NWS Paducah, KY issued this tornado warning at Jan 2, 2023, 10:16 PM CST for Fulton County, Graves County, Hickman County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2023, 10:16 PM CST (04:16 UTC)
Expired
Jan 2, 2023, 10:45 PM CST
In force
29 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fulton County, KY, Graves County, KY, Hickman County, KY

The radar

The Paducah radar (KPAH), 54 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

197 
WFUS53 KPAH 030416
TORPAH
KYC075-083-105-030445-
/O.NEW.KPAH.TO.W.0002.230103T0416Z-230103T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
1016 PM CST Mon Jan 2 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  ExtremeEastern Fulton County in western Kentucky...     
  Extreme Southeastern Hickman County in western Kentucky... 
  Southern Graves County in western Kentucky...
    This does NOT include the city of Mayfield.

* Until 1045 PM CST.
    
* At 1015 PM CST, a severe thunderstorm capable of producing a
  tornado was located over South Fulton, or near Fulton, moving
  northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sedalia and Lynnville around 1035 PM CST.

This includes Interstate 69 in Kentucky between Mile Markers 3 and 4.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3669 8865 3669 8850 3653 8849 3650 8857
      3650 8890
TIME...MOT...LOC 0415Z 234DEG 46KT 3646 8886 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
2 follow-up statements
510 
WWUS53 KPAH 030425
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1025 PM CST Mon Jan 2 2023

KYC075-105-030435-
/O.CAN.KPAH.TO.W.0002.000000T0000Z-230103T0445Z/
Fulton KY-Hickman KY-
1025 PM CST Mon Jan 2 2023

...THE TORNADO WARNING FOR EASTERN FULTON AND SOUTHEASTERN HICKMAN
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3656 8882 3669 8865 3669 8850 3653 8849
      3650 8857 3650 8881
TIME...MOT...LOC 0425Z 231DEG 44KT 3654 8876 

$$

KYC083-030445-
/O.CON.KPAH.TO.W.0002.000000T0000Z-230103T0445Z/
Graves KY-
1025 PM CST Mon Jan 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR SOUTHERN
GRAVES COUNTY...
    
At 1025 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Fulton, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lynnville around 1035 PM CST.

Other locations in the path of this tornadic thunderstorm include
Sedalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3656 8882 3669 8865 3669 8850 3653 8849
      3650 8857 3650 8881
TIME...MOT...LOC 0425Z 231DEG 44KT 3654 8876 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
501 
WWUS53 KPAH 030435
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1035 PM CST Mon Jan 2 2023

KYC083-030445-
/O.CON.KPAH.TO.W.0002.000000T0000Z-230103T0445Z/
Graves KY-
1035 PM CST Mon Jan 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR SOUTHERN
GRAVES COUNTY...
    
At 1035 PM CST, a severe thunderstorm capable of producing a tornado
was located near Lynnville, or 11 miles south of Mayfield, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sedalia and Lynnville around 1040 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3669 8865 3669 8850 3653 8849 3650 8857
      3652 8871 3661 8876
TIME...MOT...LOC 0435Z 233DEG 39KT 3657 8866 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 2, 1:43 PM CST, 8 hours 33 minutes earlier.

Area forecast discussion, Jan 2, 1:43 PM CST, 8 hours 33 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
143 PM CST Mon Jan 2 2023

.SHORT TERM...(Tonight through Wednesday night)
Issued at 142 PM CST Mon Jan 2 2023

Bottom Line Up Front... An active 24 hours of weather is in store
for the region, with both heavy rain and flooding and possibly
severe thunderstorms. A Flood Watch is now in effect for the
entire region through Tuesday morning. The severe thunderstorm and
flooding threats will be maximized from this evening, through the
overnight, and into Tuesday morning. A second round of storms is
possible Tuesday afternoon with a cold frontal passage across
southwest IN through the KY Pennyrile.

Severe Thunderstorm Discussion... Low pressure continues to deepen
across western OK, with an associated surface warm front currently
extending along the Interstate 64 corridor. Despite the low clouds
and areas of fog, strong warm advection is fostering a very mild and
moist environment into the region. Temperatures across southeast MO
into western KY are in the middle to upper 60s. Dew point
temperatures in the middle to upper 60s are present across northeast
AR into western TN.

As WAA increases, an initial round of storms will develop across the
region, mainly between 4 PM and 10 PM. It is unclear still if these
storms will become surface-based, but elevated convection with
marginally severe hail will be possible. If the storms can tap into
surface-based instability, damaging wind gusts and possibly a brief
tornado cannot be ruled out.

The main severe risk will increase late tonight through the predawn
hours Tuesday morning. Ongoing convection across TX, OK, and AR will
grow upscale into linear elements. Model guidance is consistently
showing 100-250 J/kg of surface-based instability developing ahead
of this line. Additionally, the LLJ will really ramp up, 50-60 kts
at 850 mb. Forecast 0-3 km bulk shear vectors of 30-40+ kts will be
nearly orthogonal to the convection as well. Putting it all together
yields a rather robust QLCS convection risk, with damaging wind
gusts and perhaps a few spin-up tornadoes possible. The latest SPC
outlook brings an Enhanced risk into our far southwest counties
across the MO/AR border, with slight and marginal risks enveloping
this area. Depending on how the storms evolve, the risk could
extend north to the I-64 corridor.

The timing of this event will be after most folks have gone to
sleep, mainly between 10 PM and 6 AM, making this a hazardous
situation for those without ways to receive warnings that will wake
you up while sleeping!

Flooding Discussion... The QPF event has really increased over the
last 24 hours, as models have come into better agreement. All the
ingredients will be present for corridors of flash flooding tonight
through Tuesday morning: 1) PWAT values 300-400% of normal, 2) 50-60
kt LLJ, and 3) Potentially multiple rounds of training
thunderstorms. Model guidance has been consistently showing a broad
brush of 1.5 to 3.0 inches of rain across the CWA, but a corridor of
3-4"+ is becoming more likely, particularly across the MO Bootheel
into western KY and the far southern tip of IL. Collaborated with
WPC on introducing a moderate risk of excessive rainfall for this
are a. Opted to expand the existing Flood Watch to include the
entire CWA given the potential impacts and to extend the end time to
15z Tuesday for an additional buffer.

Tuesday afternoon/evening...Depending on how worked over the
atmosphere is following tonight's convection and the timing of the
trailing surface cold front, another round of storms may develop
across southwest IN and the KY Pennyrile. Cannot rule out a
marginally severe storm with this activity, but the better risk will
be east of our region as these storms mature.

.LONG TERM...(Thursday through Monday)
Issued at 142 PM CST Mon Jan 2 2023

Colder air begins funneling into the region on Wednesday behind the
frontal passage. The upper level low will be positioned in Northern
Iowa Wednesday. It will slowly spin eastward into the lower Great
Lakes through Thursday night before departing into the Northeast
U.S. The majority of the wrap around precipitation associated with
it should remain well north of our region. However, there is a hint
of some light showers or sprinkles making it into our northern
counties, primarily along and north of I-64 on Thursday. We have
higher confidence in the increase in clouds through much of the area.

We lose the influence of the upper trough on Friday as near zonal
flow develops. After that, models struggle with regard to timing and
placement of our next piece of mid level energy that will spread
light precipitation across the region sometime in the Friday night
into Sunday morning time window. Surface high pressure will
initially be over the Central Gulf Coast States on Friday, so return
flow moisture appears limited. Thus, QPF amounts should be rather
light with this system. This likely will be an all-rain event.
Temperatures Saturday night will likely be warmer if we indeed have
precipitation occurring during that time.

Temperatures will average near to slightly above normal through the
period. Coldest highs in the upper 30s to lower 40s are expected on
Thursday before slight moderation occurs on Friday. Southerly flow
on Saturday should allow highs to return to the 50s across portions
of the region.

&&

.AVIATION...
Issued at 1123 AM CST Mon Jan 2 2023

Fog/low clouds are slow to lift, particularly north and west,
nearer the front. We are watching the temps rise incrementally
from the south, but so are the dew points, keeping complete or
near complete saturation. It may take until mid-late afternoon for
south winds to kick in enough to assist in scouring the LIFR-IFR
bases/vsbys. Patchy light showers are also offering restrictions.
Later today into tonight, the winds kick up/become gusty and a
convective threat is included. Additional IFR restrictions in
heavy showers is anticipated, and we've kept the inherited wind
gust potential with thunder overnight. Chances wind down west to
east, esp thunder, late tonight into tmrw, but restricted bases
will likely not clear to VFR til late in or even beyond the
planning phase of the forecast.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through Tuesday morning for ILZ075>078-080>094.

MO...Flood Watch through Tuesday morning for MOZ076-086-087-100-
     107>112-114.

IN...Flood Watch through Tuesday morning for INZ081-082-085>088.

KY...Flood Watch through Tuesday morning for KYZ001>022.

&&

SHORT TERM...DWS
LONG TERM...SP
Hazardous weather outlook, Jan 2, 7:21 PM CST, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
721 PM CST Mon Jan 2 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-040130-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
721 PM CST Mon Jan 2 2023 /821 PM EST Mon Jan 2 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

The potential for a few strong to severe thunderstorms will
increase overnight. The highest risk of any severe storms will be
mainly south of a line from Carbondale Illinois to Madisonville
Kentucky. An isolated tornado or two is possible, but the primary
hazard will be damaging winds.

Flooding is a concern due to anticipated rainfall amounts of 2 to
4 inches. Please refer to the Flood Watch for more details.

In addition, outside of thunderstorms, strong south winds could
gust up to 40 mph through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few strong to severe storms will be possible late Tuesday
afternoon and evening, mainly over southwest Indiana and the
Pennyrile region of western Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested.

MY

In the hours before

Special weather statement, Jan 2, 7:00 PM CST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Paducah KY
700 PM CST Mon Jan 2 2023

MOZ110-114-030145-
Stoddard MO-New Madrid MO-
700 PM CST Mon Jan 2 2023

...Strong thunderstorms will impact portions of southwestern New
Madrid and southeastern Stoddard Counties through 745 PM CST...

At 659 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Malden to Clarkton. Movement was northeast at
30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Parma around 715 PM CST.

Other locations in the path of these storms include Risco.

This includes Interstate 55 between Mile Markers 32 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

LAT...LON 3639 8997 3655 8995 3664 8996 3664 8997
      3672 8970 3640 8967 3640 8968 3642 8970
      3643 8974 3640 8975 3639 8975 3638 8979
TIME...MOT...LOC 0059Z 234DEG 28KT 3658 8998 3645 8998

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SP
Special weather statement, Jan 2, 8:50 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Paducah KY
850 PM CST Mon Jan 2 2023

ILZ090-094-KYZ002>008-030330-
Massac IL-Pope IL-Carlisle KY-Marshall KY-McCracken KY-Ballard KY-
Graves KY-Hickman KY-Livingston KY-
850 PM CST Mon Jan 2 2023

...Strong thunderstorms will impact portions of Massac, southern
Pope, western Livingston, northwestern Marshall, eastern Carlisle,
northeastern Hickman, southeastern Ballard, McCracken and northern
Graves Counties through 930 PM CST...

At 849 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Metropolis to 7 miles
southeast of Bardwell. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph. Torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Water could pond on area roads adn
         highways

Strong thunderstorms will be near...
  Metropolis around 855 PM CST.
  Paducah by 905 PM CST.

Other locations in the path of these storms include Paducah,
Reidland, Ledbetter and Calvert City.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 1 and 25.
 Interstate 24 in Illinois between Mile Markers 28 and 38.
 Interstate 69 in Kentucky between Mile Markers 44 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3735 8842 3689 8831 3673 8897 3725 8888
TIME...MOT...LOC 0249Z 250DEG 43KT 3721 8882 3683 8889

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JGG
Special weather statement, Jan 2, 9:26 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Paducah KY
926 PM CST Mon Jan 2 2023

ILZ090-094-KYZ005-007-008-010-011-013-030415-
Massac IL-Pope IL-Marshall KY-McCracken KY-Crittenden KY-Lyon KY-
Livingston KY-Caldwell KY-
926 PM CST Mon Jan 2 2023

...Strong thunderstorms will impact portions of southeastern Massac,
southeastern Pope, central Crittenden, Livingston, western Caldwell,
northwestern Marshall, southeastern McCracken and northern Lyon
Counties through 1015 PM CST...

At 926 PM CST, Doppler radar was tracking strong thunderstorms from
near Reidland to near Smithland. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Calvert City and Burna around 935 PM CST.
  Salem around 945 PM CST.

Other locations in the path of these storms include Marion,
Eddyville, Princeton, Farmersville and Creswell.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 16 and 47.
 Interstate 69 in Kentucky between Mile Markers 49 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3694 8849 3694 8852 3720 8851 3747 8796
      3706 8785 3692 8849
TIME...MOT...LOC 0326Z 243DEG 35KT 3715 8847 3701 8847

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JGG
Local storm report, Jan 2, 10:02 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     FLOOD            1 ENE BROOKPORT         37.13N 88.61W
01/02/2023                   MASSAC             IL   EMERGENCY MNGR

            2-3 INCHES OF WATER OVER UNIONVILLE RD.

&&

ATL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:50 PM CSTSpecial Weather StatementPAHMcCracken40 min
Jan 2, 8:51 PM CSTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Hickman3 hr
Jan 2, 9:03 PM CSTSevere Thunderstorm WarningPAHGraves, Livingston, McCracken, Marshall27 min
Jan 2, 9:12 PM CSTTornado WarningPAHLivingston, McCracken, Marshall13 min
Jan 2, 9:14 PM CSTAreal Flood AdvisoryPAHGraves, Livingston, McCracken, Marshall4 hr
Jan 2, 9:26 PM CSTSpecial Weather StatementPAHCrittenden, Livingston, Lyon49 min
Jan 2, 9:34 PM CSTAreal Flood AdvisoryPAHCrittenden4 hr
Jan 2, 9:50 PM CSTAreal Flood AdvisoryPAHHenderson, Union, Webster4 hr
Jan 2, 10:34 PM CSTSpecial Weather StatementPAHDaviess, Henderson, McLean41 min
Jan 2, 10:37 PM CSTTornado WarningPAHCalloway, Graves, Marshall38 min
Jan 2, 11:00 PM CSTTornado WarningPAHCalloway, Marshall30 min
Jan 2, 11:15 PM CSTTornado WarningPAHLyon, Marshall18 min
Jan 3, 12:28 AM CSTSpecial Weather StatementPAHTodd47 min
Jan 3, 1:06 AM CSTTornado WarningPAHChristian, Todd24 min
Jan 3, 1:11 AM CSTTornado WarningPAHChristian, Todd34 min
Jan 3, 1:29 AM CSTAreal Flood AdvisoryPAHChristian, Todd3 hr
Jan 3, 1:34 AM CSTTornado WarningPAHTodd8 min
Jan 3, 2:22 AM CSTAreal Flood AdvisoryPAHCalloway, Marshall, Trigg51 min
Jan 3, 2:27 AM CSTSpecial Weather StatementPAHChristian48 min
Jan 3, 2:29 AM CSTSpecial Weather StatementPAHCalloway31 min
Jan 3, 2:57 AM CSTAreal Flood AdvisoryPAHCaldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg32 min
Jan 3, 3:13 AM CSTFlash Flood WarningPAHCalloway, Marshall, Trigg6 hr
Jan 3, 3:15 AM CSTTornado WarningPAHChristian30 min
Jan 3, 3:25 AM CSTTornado WarningPAHChristian, Hopkins11 min
Jan 3, 3:29 AM CSTFlash Flood WarningPAHCaldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg6 hr
Jan 3, 3:33 AM CSTTornado WarningPAHChristian, Muhlenberg, Todd27 min
Jan 3, 3:53 AM CSTTornado WarningPAHMuhlenberg16 min
Jan 3, 4:12 AM CSTSevere Thunderstorm WarningPAHChristian, Trigg48 min
Jan 3, 4:42 AM CSTAreal Flood AdvisoryPAHChristian, Todd59 min
Jan 3, 4:45 AM CSTSpecial Weather StatementPAHMuhlenberg, Todd45 min
Jan 3, 4:50 AM CSTTornado WarningPAHTodd25 min
Jan 3, 5:32 AM CSTSpecial Weather StatementPAHTodd43 min
Jan 3, 5:39 AM CSTSevere Thunderstorm WarningPAHTodd17 min
Jan 3, 5:41 AM CSTFlash Flood WarningPAHChristian, Todd3 hr
Jan 3, 9:00 AM CSTAreal Flood WarningPAHMuhlenberg3 hr

Nearby

Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.